Alert archive / Wyoming / High Wind Watches in 2014
High Wind Watch 1, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Jan 1, 2014, 9:10 PM MST for 4 counties in Wyoming. It took effect at Jan 2, 2014, 8:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 1, 2014, 9:10 PM MST (04:10 UTC)
- In effect from
- Jan 2, 2014, 8:00 PM MST
- Expired
- Jan 2, 2014, 3:20 AM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 4.2 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 104 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
766 WWUS75 KCYS 020410 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 910 PM MST WED JAN 1 2014 ...HIGH WIND WATCH FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING THURSDAY NIGHT INTO FRIDAY NIGHT... .VERY STRONG WINDS RETURN TO THE AREA THURSDAY NIGHT AS LOW PRESSURE MOVES ACROSS MONTANA AND SOUTHERN CANADA. THIS LOW PRESSURE SYSTEM WILL CREATE A VERY TIGHT PRESSURE GRADIENT ACROSS SOUTHEAST WYOMING THAT WILL CREATE VERY STRONG WINDS IN OUR WIND PRONE AREAS. THIS LOOKS TO BE A PRETTY WIDESPREAD WIND EVENT THAT COULD INCLUDE MORE AREAS. WYZ106-110-116-117-021300- /O.NEW.KCYS.HW.A.0001.140103T0300Z-140104T0600Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 910 PM MST WED JAN 1 2014 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING. * TIMING...8 PM THURSDAY EVENING THROUGH LATE FRIDAY EVENING * WINDS...WEST AT 35 TO 45 MPH SUSTAINED WITH GUSTS TO 70 MPH POSSIBLE. * IMPACTS...MAINLY TO TRANSPORTATION. WEST CROSSWINDS AT BORDEAUX...ARLINGTON AND THE THE WYO HILL AREA COULD LEAD TO BLOW OFFS AND BLOW OVERS OF LIGHT WEIGHT AND HIGH PROFILE VEHICLES. TRAVEL OVER THE INTERSTATE 80 SUMMIT BETWEEN CHEYENNE AND LARAMIE COULD BECOME HAZARDOUS AS WELL. AGAIN...THESE WINDS COULD BECOME MORE WIDESPREAD AND IMPACT A MUCH LARGER AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
443 WWUS75 KCYS 021020 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 320 AM MST THU JAN 2 2014 ...STRONG WINDS TO RETURN TO PORTIONS OF SOUTHEAST WYOMING TONIGHT THROUGH FRIDAY EVENING... .VERY STRONG WINDS WILL RETURN TO THE WIND CORRIDOR AS LOW PRESSURE MOVES ACROSS MONTANA AND SOUTHERN CANADA. THIS LOW PRESSURE SYSTEM WILL CREATE A VERY TIGHT PRESSURE GRADIENT ACROSS SOUTHEAST WYOMING THAT WILL PRODUCE THESE VERY STRONG WINDS IN WIND PRONE AREAS. WYZ106-110-116-117-022300- /O.UPG.KCYS.HW.A.0001.140103T0300Z-140104T0600Z/ /O.NEW.KCYS.HW.W.0001.140103T0100Z-140104T0700Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 320 AM MST THU JAN 2 2014 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MST FRIDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...THIS EVENING THROUGH FRIDAY EVENING. * WINDS...WEST AT 35 TO 45 MPH SUSTAINED WITH GUSTS UP TO 70 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THERE IS A SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE VEHICLES TRAVELING ALONG INTERSTATE 80 NEAR ARLINGTON AND OVER THE SUMMIT AS WELL AS ALONG INTERSTATE 25 SOUTH OF WHEATLAND AND OVER WYO HILL BECAUSE OF STRONG WINDS. DRIVERS OF SUCH VEHICLES SHOULD NOT TRAVEL THIS STRETCH OF ROAD. THE STRONG WIND WILL CREATE DANGEROUS CROSS WINDS THAT WILL MAKE TRAVEL EXTREMELY HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ HAHN
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 1, 4:11 PM MST, 4 hours 59 minutes earlier.
Area forecast discussion, Jan 1, 4:11 PM MST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 411 PM MST WED JAN 1 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 300 PM MST WED JAN 1 2014 AREA OF COOLER CLOUD TOPS WITH ASSOCIATED LIGHT SNOW PROGRESSING SOUTH OVER THE SOUTHERN PORTION OF THE CWA EARLY THIS AFTERNOON. EXPECT THIS AREA TO MOVE SOUTH OUT OF THE CWA BY EARLY THIS EVENING WITH SOME CLEARING ACROSS THE CWA OVERNIGHT. NNW UPPER FLOW WILL HOLD OVER THE CWA INTO THURSDAY THEN GRADUALLY BACK TO NWLY THEN WESTERLY THURSDAY NIGHT THROUGH FRIDAY AHEAD OF THE NEXT UPPER TROF WHICH WILL MOVE INTO THE NRN ROCKYS BY LATE FRIDAY. AS THIS OCCURS LEE TROFFING WILL DEVELOP AND DEEPEN OVER THE HIGH PLAINS THURSDAY AND HOLD THROUGH FRIDAY WITH RESULTANT DOWNSLOPE FLOW ALLOWING FOR MILDER TEMPERATURES. WILL UNDERCUT GUIDANCE SOME FOR TEMPS ESPECIALLY THURSDAY DUE TO SNOW COVER DEPOSITED TODAY. OTHER CONCERN WILL BE FOR POTENTIAL STRONG WINDS OVER THE WIND PRONE AREAS FRIDAY AHEAD OF THE APPROACHING UPPER SYSTEM. 700MB WINDS LOOK TO INCREASE TO OVER 50KTS BY FRIDAY AFTERNOON AND PERSIST INTO EARLY EVENING BEFORE DIMINISHING. MAY NEED A HILITE BUT WILL SEE WHAT LATER PROGS DEPICT. OTHERWISE MAINLY DRY ACROSS THE CWA THOUGH SOME SNOW SHOWERS SHOULD INCREASE OVER THE HIGHER MTNS BY LATE FRIDAY AS MOISTURE INCREASES AND RIDES UP THE WEST SLOPES. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 300 PM MST WED JAN 1 2014 FRIDAY NIGHT/SATURDAY...NEXT POSITIVELY TILTED SHORTWAVE TROUGH ALOFT MOVES ACROSS WYOMING AND COLORADO...SPREADING LIGHT TO MODERATE...AND OCCASIONALLY HEAVY SNOW ACROSS OUR COUNTIES. BASED ON PROJECTED MOISTURE DEPTH ALONG WITH LIFT PROVIDED BY DYNAMICS...OROGRAPHICS...UPSLOPE AND CYCLONIC CURVATURE ALOFT...EXPECT MOST AREAS TO AT LEAST SEE A DUSTING OF SNOW...WITH 50 TO 100 PERCENT POPS AT MOST LOCATIONS...ESPECIALLY THE TERRAIN FAVORED UPSLOPE LOCATIONS SUCH AS THE EASTERN SLOPES OF THE LARAMIE RANGE FROM WHEATLAND TO CHEYENNE. BY LATE SATURDAY AFTERNOON...THE BULK OF THE AREAL SNOW COVERAGE WILL HAVE MOVED INTO COLORADO ALONG WITH THE PRIMARY DYNAMICS OF THE SHORTWAVE TROUGH ALOFT. SUNDAY...NEXT POLAR EXPRESS ARRIVES WITH ALL MODELS SHOWING STRONG ARCTIC AIR INTRUSION...WHICH WILL QUITE LIKELY SPREAD LIGHT SNOW ACROSS OUR COUNTIES WITH MINIMAL ACCUMULATION DUE TO THE LIMITED MOISTURE WITH THESE TYPES OF ARCTIC INTRUSIONS. WOULD NOT BE SURPRISED TO SEE MAXIMUM TEMPERATURES ONLY IN THE SINGLE DIGITS AND TEENS BASED ON THE PROJECTED THICKNESSES AND 700 MB TEMPERATURES NEAR -24 CELSIUS...THUS LATER SHIFTS MAY NEED TO LOWER OUR HIGH TEMPERATURES. MONDAY...ARCTIC COLD AIR PROGGED TO REMAIN ENTRENCHED UNDER BRISK NORTH NORTHWEST FLOW ALOFT. MAXIMUM TEMPERATURES IN THE SINGLE DIGITS AND MOSTLY TEENS BASED ON 700 MB TEMPERATURES STILL NEAR -16 CELSIUS. NO SNOWFALL DUE TO MINIMAL LOW AND MID LEVEL MOISTURE AVAILABILITY AND MINIMAL LIFT. TUESDAY...FLOW ALOFT BACKS TO WEST AND WEAKENS. WITH THE DENSE AND COLD ARCTIC AIRMASS ENTRENCHED...AND WITH RELATIVELY WEAK WEST FLOW ALOFT...BELIEVE ARCTIC AIR WILL BUDGE VERY LITTLE...THUS MAXIMUM TEMPERATURES STILL BELOW FREEZING AT MOST LOCALES...THOUGH WITH TEMPERATURES MODERATING AS 700 MB TEMPERATURES WARM TO NEAR -6 CELSIUS. WEDNESDAY...MODELS SIMILAR IN DEPICTION OF A WEAK...LOW AMPLITUDE SHORTWAVE TROUGH ALOFT MOVING ACROSS OUR COUNTIES WITH THE BULK OF THE SNOW REMAINING TO OUR SOUTH OVER COLORADO...THOUGH WILL PAINT SOME LOW OROGRAPHIC SNOWS ACROSS OUR NORTHERN LARAMIE...SNOWY AND SIERRA MADRE RANGES...AND DRY ELSEWHERE. ARCTIC AIR WILL RETREAT TO OUR EAST...ALLOWING DOWNSLOPE CHINOOK WINDS TO MODERATE TEMPERATURES WITH MAXIMUMS ABOVE FREEZING AT MOST LOCATIONS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON) ISSUED AT 407 PM MST WED JAN 1 2014 LATEST RADAR MOSAIC SHOWING SNOW HAS ENDED FOR MOST OF THE AREA. SOME MVFR CEILINGS STILL BEING REPORTED OVER THE SOUTHERN PANHANDLE...BUT DO EXPECT THESE TO BREAK UP IN THE NEXT HOURS OR SO WITH VFR CONDITIONS AT AL AIRPORTS BY 02Z OR SO. NEED TO WATCH FOR FOG FORMATION TONIGHT WITH FRESH SNOWFALL. GUIDANCE SHOWING WINDS SHIFTING WEST AND BECOMING DOWNSLOPING OFF THE LARAMIE RANGE...SO CONFIDENCE IS NOT THERE TO ADD ANY FOG RESTRICTIONS TO TAFS EAST OF THE LARAMIE RANGE. && .FIRE WEATHER... ISSUED AT 300 PM MST WED JAN 1 2014 NO SIGNIFICANT CONCERNS SEEN THROUGH THE WEEKEND WITH MAINLY NON- CRITICAL CONDITIONS. AREAS OF GUSTY WINDS WILL RETURN BY LATE THURSDAY AND CONTINUE INTO FRIDAY AHEAD OF NEXT COLD FRONT WHICH SHOULD PASS ACROSS THE REGION SATURDAY BRINGING MUCH COLDER TEMPERATURES. LINGERING LIGHT SNOW NEAR THE COLORADO BORDER THIS EVENING THEN MAINLY DRY UNTIL SATURDAY WHEN SOME LIGHT SNOWS EXPECTED AGAIN BEHIND THE COLD FRONT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RE LONG TERM...RUBIN AVIATION...CLAYCOMB FIRE WEATHER...RE
Hazardous weather outlook, Jan 1, 2:43 PM MST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 243 PM MST WED JAN 1 2014 WYZ101>119-021315- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 243 PM MST WED JAN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW WILL TAPER OFF BY THIS EVENING WITH LITTLE ADDITIONAL ACCUMULATIONS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS WILL BE POSSIBLE OVER PARTS OF SOUTHEAST WYOMING ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-021315- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 243 PM MST WED JAN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SOME LINGERING LIGHT SNOW OR FLURRIES ARE POSSIBLE LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jan 1, 3:19 PM MST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
319 PM MST WED JAN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM SNOW HEMINGFORD 42.32N 103.08W
01/01/2014 E1.5 INCH BOX BUTTE NE PUBLIC
0230 PM SNOW TORRINGTON 42.07N 104.18W
01/01/2014 E0.5 INCH GOSHEN WY PUBLIC
0317 PM SNOW MORRILL 41.96N 103.92W
01/01/2014 E2.0 INCH SCOTTS BLUFF NE PUBLIC
0317 PM SNOW 2 E CHEYENNE 41.15N 104.75W
01/01/2014 E5.0 INCH LARAMIE WY PUBLIC
&&
GCLAYCOMLocal storm report, Jan 1, 5:38 PM MST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
538 PM MST WED JAN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 AM NON-TSTM WND GST 11 ESE ARLINGTON 41.53N 106.01W
12/31/2013 M57.00 MPH ALBANY WY DEPT OF HIGHWAYS
0306 AM NON-TSTM WND GST 1 ENE BUFORD 41.12N 105.28W
12/31/2013 M62.00 MPH ALBANY WY DEPT OF HIGHWAYS
0315 AM NON-TSTM WND GST 2 WNW BUFORD 41.12N 105.34W
12/31/2013 M61.00 MPH ALBANY WY DEPT OF HIGHWAYS
0415 AM NON-TSTM WND GST 7 SSW CHUGWATER 41.66N 104.87W
12/31/2013 M58.00 MPH PLATTE WY DEPT OF HIGHWAYS
0455 AM NON-TSTM WND GST 9 S WHEATLAND 41.92N 104.96W
12/31/2013 M57.00 MPH PLATTE WY DEPT OF HIGHWAYS
0500 AM HIGH SUST WINDS 2 E I-80 EXIT 345 41.10N 105.07W
12/31/2013 M40.00 MPH LARAMIE WY DEPT OF HIGHWAYS
OTTO WYDOT SITE. SUSTAINED WINDS 40 MPH FOR 1 HOUR. GUSTS
AVERAGING 53 MPH.
0710 AM HIGH SUST WINDS 10 WSW CHEYENNE 41.09N 104.97W
12/31/2013 M40.00 MPH LARAMIE WY DEPT OF HIGHWAYS
MILE POST 353 WYDOT SITE. GUSTS TO 53 MPH.
0830 AM NON-TSTM WND GST W ROCK RIVER 41.73N 105.98W
12/31/2013 M60.00 MPH ALBANY WY OTHER FEDERAL
0946 AM HIGH SUST WINDS 1 NNW WHITAKER 41.42N 104.88W
12/31/2013 M40.00 MPH LARAMIE WY DEPT OF HIGHWAYS
WHITAKER WYDOT SITE. GUSTS TO 51 MPH.
0950 AM HIGH SUST WINDS 10 WSW CHEYENNE 41.11N 104.97W
12/31/2013 M40.00 MPH LARAMIE WY DEPT OF HIGHWAYS
MILE POST 353 WYDOT SITE. GUSTS TO 50 MPH.
1001 AM NON-TSTM WND GST 1 NNW ARLINGTON 41.60N 106.21W
12/31/2013 M58.00 MPH CARBON WY OTHER FEDERAL
1015 AM HIGH SUST WINDS 2 E I-80 EXIT 345 41.10N 105.07W
12/31/2013 M40.00 MPH LARAMIE WY DEPT OF HIGHWAYS
OTTO WYDOT SITE. SUSTAINED WINDS 40 MPH FOR PAST HOUR.
AVERAGE GUSTS TO 54 MPH.
1115 AM NON-TSTM WND GST 9 S WHEATLAND 41.92N 104.96W
12/31/2013 M60.00 MPH PLATTE WY DEPT OF HIGHWAYS
BORDEAUX WYDOT SITE. SUSTAINED AT 50 MPH.
1116 AM NON-TSTM WND GST 2 WNW BUFORD 41.13N 105.34W
12/31/2013 M60.00 MPH ALBANY WY DEPT OF HIGHWAYS
LONE TREE WYDOT SITE. SUSTAINED AT 45 MPH.
0120 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
12/31/2013 M61.00 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED AT 51 MPH.
0120 PM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.36W
12/31/2013 M49.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 41 MPH.
0122 PM NON-TSTM WND GST VEDAUWOO 41.15N 105.40W
12/31/2013 M56.00 MPH ALBANY WY DEPT OF HIGHWAYS
SUSTAINED AT 42 MPH.
0125 PM NON-TSTM WND GST 5 NW ARLINGTON 41.64N 106.28W
12/31/2013 M58.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 43 MPH.
0157 PM NON-TSTM WND GST VEDAUWOO 41.15N 105.40W
12/31/2013 M52.00 MPH ALBANY WY DEPT OF HIGHWAYS
SUSTAINED AT 42 MPH.
0215 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
12/31/2013 M57.00 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED AT 45 MPH.
0220 PM NON-TSTM WND GST 5 NW ARLINGTON 41.64N 106.28W
12/31/2013 M59.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 49 MPH.
0242 PM NON-TSTM WND GST VEDAUWOO 41.15N 105.40W
12/31/2013 M51.00 MPH ALBANY WY DEPT OF HIGHWAYS
SUSTAINED AT 44 MPH.
0245 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
12/31/2013 M51.00 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED AT 41 MPH.
0246 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/31/2013 M56.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 43 MPH.
0250 PM NON-TSTM WND GST 5 NW ARLINGTON 41.64N 106.28W
12/31/2013 M56.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 45 MPH.
0305 PM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
12/31/2013 M53.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 41 MPH.
0315 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
12/31/2013 M60.00 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED AT 50 MPH.
0347 PM NON-TSTM WND GST VEDAUWOO 41.15N 105.40W
12/31/2013 M51.00 MPH ALBANY WY DEPT OF HIGHWAYS
SUSTAINED AT 41 MPH.
0410 PM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
12/31/2013 M53.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 43 MPH.
0445 PM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
12/31/2013 M54.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 43 MPH.
0455 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/31/2013 M56.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 45 MPH.
0515 PM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
12/31/2013 M56.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 42 MPH.
0551 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/31/2013 M61.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 45 MPH.
0616 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/31/2013 M56.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 49 MPH.
0635 PM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
12/31/2013 M57.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 46 MPH.
0710 PM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
12/31/2013 M57.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 43 MPH.
0711 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/31/2013 M57.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 44 MPH.
0715 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
12/31/2013 M57.00 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED AT 45 MPH.
0731 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/31/2013 M59.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 46
0750 PM NON-TSTM WND GST BORDEAUX 41.95N 104.95W
12/31/2013 M51.00 MPH PLATTE WY DEPT OF HIGHWAYS
SUSTAINED AT 41 MPH.
0751 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
12/31/2013 E57.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED AT 43 MPH.
0807 PM NON-TSTM WND GST VEDAUWOO 41.15N 105.40W
12/31/2013 M49.00 MPH ALBANY WY DEPT OF HIGHWAYS
SUSTAINED AT 41 MPH.
0857 PM NON-TSTM WND GST VEDAUWOO 41.15N 105.40W
12/31/2013 M50.00 MPH ALBANY WY DEPT OF HIGHWAYS
SUSTAINED AT 41 MPH.
0907 PM NON-TSTM WND GST VEDAUWOO 41.15N 105.40W
12/31/2013 M51.00 MPH ALBANY WY DEPT OF HIGHWAYS
SUSTAINED AT 41 MPH.
&&
GCLAYCOMLocal storm report, Jan 1, 5:42 PM MST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
542 PM MST WED JAN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM SNOW S RAWLINS 41.78N 107.23W
01/01/2014 E3.0 INCH CARBON WY PARK/FOREST SRVC
SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.3 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
0200 AM SNOW 19 WSW ENCAMPMENT 41.10N 107.13W
01/01/2014 E6.0 INCH CARBON WY PARK/FOREST SRVC
DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8880 FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 12 TO 1.
0200 AM SNOW 14 E DIXON 41.03N 107.27W
01/01/2014 E3.0 INCH CARBON WY PARK/FOREST SRVC
BATTLE MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7440 FEET. SNOW WATER EQUIVALENT IS 0.3 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
0200 AM SNOW 17 SW ENCAMPMENT 41.03N 107.03W
01/01/2014 E4.0 INCH CARBON WY PARK/FOREST SRVC
SANDSTONE RANGER STATION SNOTEL IN THE SIERRA MADRE
RANGE. ELEVATION 8150 FEET. SNOW WATER EQUIVALENT IS 0.4
INCHES AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
0200 AM SNOW 10 WSW ENCAMPMENT 41.15N 106.97W
01/01/2014 E6.0 INCH CARBON WY PARK/FOREST SRVC
OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
10000 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1.
0200 AM SNOW 5 SW ENCAMPMENT 41.16N 106.86W
01/01/2014 E5.0 INCH CARBON WY PARK/FOREST SRVC
WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9250 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 12 TO 1.
0200 AM SNOW 32 E DIXON 41.03N 106.92W
01/01/2014 E7.0 INCH CARBON WY PARK/FOREST SRVC
WHISKEY PARK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8950 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 10 TO 1.
0200 AM SNOW 11 SSE ENCAMPMENT 41.06N 106.71W
01/01/2014 E11.0 INCH CARBON WY PARK/FOREST SRVC
BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9820 FEET. SNOW WATER EQUIVALENT IS 0.7 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 15 TO 1.
0200 AM SNOW 17 ENE RIVERSIDE 41.31N 106.48W
01/01/2014 E1.0 INCH CARBON WY PARK/FOREST SRVC
SOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
8440 FEET. SNOW WATER EQUIVALENT IS 0.1 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 10 TO 1.
0200 AM SNOW 12 WNW CENTENNIAL 41.37N 106.32W
01/01/2014 E6.0 INCH ALBANY WY PARK/FOREST SRVC
NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
10130 FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE
SNOW TO LIQUID RATIO USED WAS 15 TO 1.
0200 AM SNOW 30 WNW LARAMIE 41.48N 106.12W
01/01/2014 E6.0 INCH CARBON WY PARK/FOREST SRVC
SAND LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10050
FEET. SNOW WATER EQUIVALENT IS 0.4 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 15 TO 1.
0200 AM SNOW 7 NW CENTENNIAL 41.37N 106.21W
01/01/2014 E8.0 INCH ALBANY WY PARK/FOREST SRVC
BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240
FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 15 TO 1.
0200 AM SNOW 6 SW CENTENNIAL 41.24N 106.19W
01/01/2014 E6.0 INCH ALBANY WY PARK/FOREST SRVC
CINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574
FEET. SNOW WATER EQUIVALENT IS 0.5 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 12 TO 1.
0200 AM SNOW 21 SSE ELK MOUNTAIN 41.41N 106.26W
01/01/2014 E9.0 INCH CARBON WY PARK/FOREST SRVC
MEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10500
FEET. SNOW WATER EQUIVALENT IS 0.6 INCHES AND THE SNOW
TO LIQUID RATIO USED WAS 15 TO 1.
0200 AM SNOW 10 SW ENCAMPMENT 41.11N 106.93W
01/01/2014 E8.0 INCH CARBON WY PARK/FOREST SRVC
LITTLE SNAKE RIVER SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 8915 FEET. SNOW WATER EQUIVALENT IS 0.8 INCHES
AND THE SNOW TO LIQUID RATIO USED WAS 10 TO 1.
0430 AM SNOW DOUGLAS 42.76N 105.39W
01/01/2014 E3.0 INCH CONVERSE WY LAW ENFORCEMENT
2-3 INCHES OBSERVED AND STILL FALLING.
0430 AM SNOW RAWLINS 41.78N 107.23W
01/01/2014 E1.0 INCH CARBON WY LAW ENFORCEMENT
0430 AM SNOW CHADRON 42.83N 103.00W
01/01/2014 E1.0 INCH DAWES NE LAW ENFORCEMENT
ONE HALF INCH TO AN INCH.
0430 AM SNOW ALLIANCE 42.10N 102.87W
01/01/2014 E1.0 INCH BOX BUTTE NE LAW ENFORCEMENT
ONE TO ONE HALF INCH.
0430 AM SNOW LUSK 42.76N 104.45W
01/01/2014 E2.0 INCH NIOBRARA WY LAW ENFORCEMENT
ROADWAYS ARE SLICK.
1100 AM SNOW KIMBALL 41.23N 103.66W
01/01/2014 E1.5 INCH KIMBALL NE LAW ENFORCEMENT
1 TO 1.5 INCHES.
1100 AM SNOW CHADRON 42.83N 103.00W
01/01/2014 E2.0 INCH DAWES NE LAW ENFORCEMENT
1 TO 2 INCHES.
1100 AM SNOW DOUGLAS 42.76N 105.39W
01/01/2014 E4.0 INCH CONVERSE WY LAW ENFORCEMENT
3 TO 4 INCHES
1100 AM SNOW SIDNEY 41.13N 102.97W
01/01/2014 E0.5 INCH CHEYENNE NE LAW ENFORCEMENT
LESS THAN 1 INCH.
1100 AM SNOW N SANDSTONE RANGER STAT 41.11N 107.17W
01/01/2014 E4.8 INCH CARBON WY PARK/FOREST SRVC
SANDSTONE RANGER STATION SNOTEL IN THE SIERRA MADRE
RANGE. ELEVATION 8150 FEET. SNOW WATER EQUIVALENT 0.4.
SNOW TO LIQUID RATIO 12 TO 1.
1100 AM SNOW N BATTLE MOUNTAIN 41.05N 107.27W
01/01/2014 E4.8 INCH CARBON WY PARK/FOREST SRVC
BATTLE MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7440 FEET. SNOW WATER EQUIVALENT 0.4. SNOW TO
LIQUID RATIO 12 TO 1.
1100 AM SNOW N DIVIDE PEAK 41.30N 107.15W
01/01/2014 E8.4 INCH CARBON WY PARK/FOREST SRVC
DIVIDE PEAK SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
8880 FEET. SNOW WATER EQUIVALENT USED WAS 0.7 AND THE
SNOW RATIO USED WAS 12 TO 1.
1100 AM SNOW N LAPRELE CREEK 42.44N 105.86W
01/01/2014 E2.4 INCH CONVERSE WY PARK/FOREST SRVC
LA PRELE CREEK SNOTEL IN THE LARAMIE RANGE. ELEVATION
8375 FEET. SNOW WATER EQUIVALENT 0.2. SNOW TO LIQUID
RATIO 12 TO 1. 24 HOUR SNOWFALL TOTAL.
1100 AM SNOW N WINDY PEAK 42.28N 105.58W
01/01/2014 E3.6 INCH ALBANY WY PARK/FOREST SRVC
WINDY PEAK IN THE LARAMIE RANGE. ELEVATION 7900 FEET.
SNOW WATER EQUIVALENT 0.3. SNOW TO LIQUID RATIO 12 TO 1.
24 HOUR SNOW TOTAL.
1100 AM SNOW 6 N VEDAUWOO 41.23N 105.38W
01/01/2014 E6.0 INCH ALBANY WY PARK/FOREST SRVC
CROW CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION 8330
FEET. SNOW WATER EQUIVALENT 0.5. SNOW TO LIQUID RATIO 12
TO 1. 24 HOUR SNOWFALL TOTAL.
1100 AM HEAVY SNOW 4 NNE NORTH FRENCH CREE 41.38N 106.35W
01/01/2014 E16.5 INCH CARBON WY PARK/FOREST SRVC
MEDICINE BOW SNOTEL IN THE SNOWY RANGE. ELEVATION 10510
FEET. SNOW WATER EQUIVALENT 1.1. SNOW TO LIQUID RATIO 15
TO 1. 24 HOUR SNOWFALL TOTAL.
1100 AM SNOW 3 N BATTLE MOUNTAIN 41.10N 107.26W
01/01/2014 E3.6 INCH CARBON WY PARK/FOREST SRVC
SAGE CREEK BASIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 7850 FEET. SNOW WATER EQUIVALENT IS 0.3 AND THE
SNOW TO LIQUID RATIO WAS 12 TO 1.
1100 AM SNOW BRIDGEPORT 41.67N 103.10W
01/01/2014 E0.3 INCH MORRILL NE LAW ENFORCEMENT
LESS THAN 0.5 INCHES.
1100 AM SNOW 4 E BATTLE LAKE 41.16N 106.93W
01/01/2014 E6.0 INCH CARBON WY PARK/FOREST SRVC
WEBBER SPRINGS SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9250 FEET. SNOW WATER EQUIVALENT 0.5. SNOW TO
LIQUID RATIO 12 TO 1.
1100 AM SNOW 4 NE WOODS LANDING 41.15N 105.97W
01/01/2014 E9.0 INCH ALBANY WY PARK/FOREST SRVC
OLD BATTLE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
10000 FEET. SNOW WATER EQUIVALENT 0.6. SNOW TO LIQUID
RATIO 15 TO 1.
1100 AM SNOW ALLIANCE 42.10N 102.87W
01/01/2014 E1.0 INCH BOX BUTTE NE LAW ENFORCEMENT
1100 AM SNOW RAWLINS 41.78N 107.23W
01/01/2014 E0.5 INCH CARBON WY LAW ENFORCEMENT
LESS THAN 1 INCH.
1100 AM SNOW LARAMIE 41.31N 105.58W
01/01/2014 E2.5 INCH ALBANY WY LAW ENFORCEMENT
2 TO 2.5 INCHES
1100 AM SNOW CHEYENNE 41.15N 104.79W
01/01/2014 M1.2 INCH LARAMIE WY OFFICIAL NWS OBS
1100 AM SNOW TORRINGTON 42.07N 104.18W
01/01/2014 E1.0 INCH GOSHEN WY LAW ENFORCEMENT
1100 AM SNOW WHEATLAND 42.05N 104.96W
01/01/2014 E1.0 INCH PLATTE WY LAW ENFORCEMENT
1100 AM SNOW LUSK 42.76N 104.45W
01/01/2014 E1.5 INCH NIOBRARA WY LAW ENFORCEMENT
1100 AM HEAVY SNOW 2 NE ROB ROY RESERVOIR 41.24N 106.23W
01/01/2014 E13.5 INCH ALBANY WY PARK/FOREST SRVC
CINNABAR PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 9574
FEET. SNOW WATER EQUIVALENT 0.9. SNOW TO LIQUID RATIO 15
TO 1. 24 HOUR SNOWFALL TOTAL.
1100 AM SNOW N BROOKLYN LAKE 41.36N 106.23W
01/01/2014 E13.5 INCH ALBANY WY PARK/FOREST SRVC
BROOKLYN LAKE SNOTEL IN THE SNOWY RANGE. ELEVATION 10240
FEET. SNOW WATER EQUIVALENT 0.9. SNOW TO LIQUID RATIO 15
TO 1. 24 HOUR SNOWFALL TOTAL.
1100 AM HEAVY SNOW N SAND LAKE 41.46N 106.28W
01/01/2014 E15.0 INCH CARBON WY PARK/FOREST SRVC
SAND LAKE SNOTEL IN THE SIERRA MADRE RANGE. ELEVATION
10050 FEET. SNOW WATER EQUIVALENT 1.0. SNOW TO LIQUID
RATIO 15 TO 1.
1100 AM HEAVY SNOW N NORTH FRENCH CREEK 41.33N 106.38W
01/01/2014 E16.5 INCH CARBON WY PARK/FOREST SRVC
NORTH FRENCH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
10130 FEET. SNOW WATER EQUIVALENT 1.1. SNOW TO LIQUID
RATIO 15 TO 1.
1100 AM SNOW 1 NNE RYAN PARK 41.33N 106.50W
01/01/2014 E6.0 INCH CARBON WY PARK/FOREST SRVC
SOUTH BRUSH CREEK SNOTEL IN THE SNOWY RANGE. ELEVATION
8440 FEET. SNOW WATER EQUIVALENT 0.4. SNOW TO LIQUID
RATIO 15 TO 1.
1100 AM HEAVY SNOW 8 SW SKYLINE 41.06N 106.71W
01/01/2014 E12.0 INCH CARBON WY PARK/FOREST SRVC
BLACKHALL MOUNTAIN SNOTEL IN THE SIERRA MADRE RANGE.
ELEVATION 9820 FEET. SNOW WATER EQUIVALENT 0.8. SNOW TO
LIQUID RATIO 15 TO 1.
1100 AM HEAVY SNOW 3 SW HOG PARK RESERVOIR 41.00N 106.91W
01/01/2014 E12.0 INCH ROUTT CO PARK/FOREST SRVC
WHISKEY PARK SNOTEL IN THE SNOWY RANGE. ELEVATION 8950
FEET. SNOW WATER EQUIVALENT 1.0. SNOW TO LIQUID RATIO 12
TO 1.
1100 AM SNOW SCOTTSBLUFF 41.87N 103.66W
01/01/2014 E2.0 INCH SCOTTS BLUFF NE LAW ENFORCEMENT
0230 PM SNOW TORRINGTON 42.07N 104.18W
01/01/2014 E0.5 INCH GOSHEN WY PUBLIC
0251 PM HEAVY SNOW 5 SW WOODS LANDING 41.06N 106.09W
01/01/2014 E16.0 INCH ALBANY WY PUBLIC
FROM 10 PM LAST NIGHT THROUGH 250 PM THIS AFTERNOON.
0257 PM SNOW 3 N CHEYENNE 41.19N 104.79W
01/01/2014 E4.0 INCH LARAMIE WY PUBLIC
NEAR MAVERICK GAS STATION OFF OF YELLOWSTONE.
0257 PM SNOW 7 SW DOUGLAS 42.68N 105.49W
01/01/2014 E4.0 INCH CONVERSE WY PUBLIC
0257 PM SNOW HEMINGFORD 42.32N 103.08W
01/01/2014 E1.5 INCH BOX BUTTE NE PUBLIC
0317 PM SNOW WHEATLAND 42.05N 104.96W
01/01/2014 E2.0 INCH PLATTE WY PUBLIC
0317 PM SNOW CHUGWATER 41.76N 104.82W
01/01/2014 E3.0 INCH PLATTE WY PUBLIC
0317 PM SNOW MORRILL 41.96N 103.92W
01/01/2014 E2.0 INCH SCOTTS BLUFF NE PUBLIC
0317 PM SNOW 2 E CHEYENNE 41.15N 104.75W
01/01/2014 E5.0 INCH LARAMIE WY PUBLIC
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 3:20 AM MST | High Wind Warning | CYS | Albany, Carbon, Laramie, Platte | 42 hr |
| Jan 2, 3:42 AM MST | Winter Storm Watch | CYS | Albany, Carbon | 12 hr |
| Jan 2, 3:13 PM MST | Winter Storm Warning | CYS | Albany, Carbon | 64 hr |
Nearby
High Wind Watches in Wyoming, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.